# SDR C1HA200682019

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

"UPON RETRACTION OF FLAPS AFTER TAKEOFF, AMBER NR 7 LEADING EDGE LIGHT REMAINED ILLUMINATED, RUN COM PROCEDURE 2.27.12, DUMPED FUEL RETURN TO DEW.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR PER MM 27-81-32, OPS CHECK LEAK CHECK OK WHILE RARE ACTUATOR MX FOUND FOUR BROKEN WIRES OUTBOARD OF ACTUATOR SPLICED WIRES PER MM 20-00, OPS CHECK NORMAL, LE FLAP TRANSIT ANNUNCIATOR LET REMAINS ILLUMINATED WITH FLAPS UP PERFORMED CONTINUITY CHECKS OF PINS AT CONNECTORS D1906 AND D1942 IAW 727 MM 27-82-00 TO VERIFY SERVICEABILITY OF FLAP AND SLAT POSITION SWITCHES ALL CK GOOD INDICATIONS AT SO.  TEST PANEL INDICATE PROPER SO TRANSIT REMOVED LE POSITION CONTROL MODULE FOR IT’S PURPOSES LE FLAP TRANSIT ANNUNCIATOR LET REMAINS IL
